STEPHEN G. JENKINSON, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: In his review of the new beta-lactamase stable cephalosporins (1), Dr. Neu states that a number of bleeding problems in patients using these agents have been reported. He also states that a disulfiran-type reaction can occur in patients receiving a beta-lactamase stable cephalosporin up to 72 hours after stopping treatment. I can find no evidence in the literature of these reactions occurring with cefotaxime therapy and would like Dr. Neu to share his experiences with regard to these types of side effects with this widely used new beta-lactamase stable cephalosporin.
JENKINSON SG. Adverse Effects of New Cephalosporins. Ann Intern Med. 1983;98:415–416. doi: https://doi.org/10.7326/0003-4819-98-3-415_2
Download citation file:
Published: Ann Intern Med. 1983;98(3):415-416.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use